The solution of the reference hypernetted-chain approximation for fluids of hard spheres with dipoles and quadrupoles

J. S. Perkyns, P. H. Fries, G. N. Patey

Research output: Contribution to journalArticle

27 Scopus citations


The reference hypernetted-chain (RHNC) theory is solved for fluids of hard spheres with dipoles and axially symmetric quadrupoles. The results are evaluated by comparing with earlier Monte Carlo calculations, and it is shown that the RHNC approximation significantly improves upon previous theories for this model.

Original languageEnglish (US)
Pages (from-to)529-542
Number of pages14
JournalMolecular Physics
Issue number3
StatePublished - Feb 20 1986


ASJC Scopus subject areas

  • Biophysics
  • Molecular Biology
  • Condensed Matter Physics
  • Physical and Theoretical Chemistry

Cite this